# SDR CALA2020032100670

- Difficulty date: March 18, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3600
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOGPAGE 8418473 - UPON DVI FOUND FUSELAGE STRINGER AT STA 750 L-15 DENTED BEHIND L-2 DOOR. REF ST-SAA NR 0090408. DENT AT FUSELAGE STRINGER 15L STA 750 MEASURED L=2.5 W=1 D=.040 A/Y=25. FOUND TO BE OUT OF LIMITS IAW B757-2 SRM 53-00-03 FIG 10 1 DETAIL III. FABRICATED REPLACEMENT STRINGER AND INSTALLED IAW BOEING DWG 143N3600. WORK ACCOMPLISHED.
